Journal article icon

Journal article

Cohomogeneity one shrinking ricci solitons: An analytic and numerical study

Abstract:
We use analytical and numerical methods to investigate the equations for cohomogeneity one shrinking gradient Ricci solitons. We show the existence of a winding number for this system around the subvariety of phase space corresponding to Einstein solutions and obtain some estimates for it. We prove a non-existence result for certain orbit types, analogous to that of Böhm in the Einstein case. We also carry out numerical investigations for selected orbit types. © 2013 International Press.

Actions


Access Document


Publisher copy:
10.4310/AJM.2013.v17.n1.a3

Authors


Journal:
Asian Journal of Mathematics
Volume:
17
Issue:
1
Pages:
33-62
Publication date:
2013-01-01
DOI:
EISSN:
1945-0036
ISSN:
1093-6106
URN:
uuid:8a8b8cdc-8960-47dd-b25d-fe93d0092c6b
Source identifiers:
355520
Local pid:
pubs:355520

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP